# SDR DALA2025040202472

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 WING BOX CENTER TANK UPPER SURFACE SKIN FOUND CORROSION AT FR47 LH Y2462. CORRECTIVE ACTION: COMPLIED WITH ERA 625122-14 REV ORIGINAL. (0890745)
